Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A second quadrant homotopy spectral sequence


Authors: A. K. Bousfield and D. M. Kan
Journal: Trans. Amer. Math. Soc. 177 (1973), 305-318
MSC: Primary 55H15
DOI: https://doi.org/10.1090/S0002-9947-1973-0372859-6
MathSciNet review: 0372859
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For each cosimplicial simplicial set with basepoint, the authors construct a homotopy Spectral sequence generalizing the usual spectral sequence for a second quadrant double chain complex. For such homotopy spectral sequences, a uniqueness theorem and a general multiplicative pairing are established. This machinery is used elsewhere to show the equivalence of various unstable Adams spectral sequences and to construct for them certain composition pairings and Whitehead products.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55H15

Retrieve articles in all journals with MSC: 55H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0372859-6
Keywords: Homotopy spectral sequence, simplicial set, cosimplicial object
Article copyright: © Copyright 1973 American Mathematical Society